# SDR ASOA201101318

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT RBL 27 IS CORRODED BETWEEN FS 559+80 AND FS 559+96.    R & R CARGO SEAT TRACK AT RBL 27 BETWEEN FS 559+80 & FS 559+96 IAW SRM 51-40-11 & 51-41-04.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
